Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2864 Publications


2008 | Journal Article | IST-REx-ID: 3825 | OA
Efficient Ca(2+) buffering in fast-spiking basket cells of rat hippocampus
Y. Aponte, J. Bischofberger, P.M. Jonas, Journal of Physiology 586 (2008) 2061–75.
View | DOI | Download (ext.)
 

2008 | Conference Paper | IST-REx-ID: 3878 | OA
The complexity of coverage
K. Chatterjee, L. De Alfaro, R. Majumdar, in:, Springer, 2008, pp. 91–106.
View | DOI | Download (ext.)
 

2007 | Conference Paper | IST-REx-ID: 2091 | OA
Multi scale capture of facial geometry and motion
B. Bickel, M. Botsch, R. Angst, W. Matusik, M. Otaduy, H. Pfister, M. Groß, in:, ACM, 2007.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2093 | OA
Multi scale capture of facial geometry and motion
B. Bickel, M. Botsch, R. Angst, W. Matusik, M. Otaduy, H. Pfister, M. Groß, ACM Transactions on Graphics 26 (2007).
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2118 | OA
On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions
J. Maas, J. Van Neerven, Archiv Der Mathematik 89 (2007) 226–236.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 221 | OA
On Manin's conjecture for singular del Pezzo surfaces of degree four, I
R. De La Bretèche, T.D. Browning, Michigan Mathematical Journal 55 (2007) 51–80.
View | Files available | DOI | arXiv
 

2007 | Journal Article | IST-REx-ID: 222 | OA
On Manin's conjecture for singular del Pezzo surfaces of degree four, II
R. De La Bretèche, T.D. Browning, Mathematical Proceedings of the Cambridge Philosophical Society 143 (2007) 579–605.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 223 | OA
Density of integer solutions to diagonal quadratic forms
T.D. Browning, Monatshefte Fur Mathematik 152 (2007) 13–38.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2367 | OA
On the failure of subadditivity of the Wigner-Yanase entropy
R. Seiringer, Letters in Mathematical Physics 80 (2007) 285–288.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2370 | OA
Bose-Einstein condensation and spontaneous symmetry breaking
É. Lieb, R. Seiringer, J. Yngvason, Reports on Mathematical Physics 59 (2007) 389–399.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2371 | OA
Stability of relativistic matter with magnetic fields for nuclear charges up to the critical value
R. Frank, É. Lieb, R. Seiringer, Communications in Mathematical Physics 275 (2007) 479–489.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2372 | OA
Müller's exchange-correlation energy in density-matrix-functional theory
R. Frank, É. Lieb, R. Seiringer, H. Siedentop, Physical Review A - Atomic, Molecular, and Optical Physics 76 (2007).
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2373 | OA
The critical temperature for the BCS equation at weak coupling
R. Frank, C. Hainzl, S. Naboko, R. Seiringer, Journal of Geometric Analysis 17 (2007) 559–567.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 2375 | OA
Number of bound states of Schrödinger operators with matrix-valued potentials
R. Frank, É. Lieb, R. Seiringer, Letters in Mathematical Physics 82 (2007) 107–116.
View | DOI | Download (ext.)
 

2007 | Journal Article | IST-REx-ID: 7753 | OA View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2007 | Journal Article | IST-REx-ID: 4234 | OA View | DOI | Download (ext.)
 

2007 | Book Chapter | IST-REx-ID: 2705 | OA
Recent developments in quantum mechanics with magnetic fields
L. Erdös, in:, F. Gesztesy, P. Deift, P. Galvez, P. Perry, W. Schlag (Eds.), Spectral Theory and Mathematical Physics: A Festschrift in Honor of Barry Simon’s 60th Birthday , American Mathematical Society, 2007, pp. 401–428.
View | Download (ext.)
 

2007 | Preprint | IST-REx-ID: 6321 | OA
The Manin conjecture in dimension 2
T.D. Browning, (n.d.).
View | Download Preprint (ext.) | arXiv
 

2007 | Book Chapter | IST-REx-ID: 6323 | OA
An overview of Manin's conjecture for del Pezzo surfaces
T.D. Browning, in:, A Tribute to Gauss and Dirichlet, American Mathematical Society, 2007, pp. 39–56.
View | Download Preprint (ext.) | arXiv
 

2007 | Book Chapter | IST-REx-ID: 167 | OA
Simultaneous equal sums of three powers
T.D. Browning, R. Heath Brown, in:, U. Zannier (Ed.), Diophantine Geometry, Edizioni della Normale, 2007, pp. 93–100.
View | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications